MathSciNet Relay Station
MathSciNet bibliographic data
MR1484673 35K05 (41A30)
Herzog, Gerd On a universality of the heat equation. Math. Nachr. 188 (1997), 169–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement